The diagonal of a first countable paratopological group, submetrizability, and related results

A. V. Arhangelskii, Angelo Bella


We discuss some properties stronger than Gδ-diagonal. Among other things, we prove that any first countable paratopological group has a Gδ-diagonal of infinite rank and hence also a regular Gδ-diagonal. This answer a question recently asked by Arhangel’skii and Burke.


Gδ-diagonal of rank n; Semitopological and paratopological groups; Souslin number; Submetrizability

Full Text:



A. V. Arhangel'skii and D. Burke, Spaces with regular Gδ-diagonal, Topology Appl. 153, no. 11 (2006), 1917-1929.

A. V. Arhangel'skii and R. Buzyakova, The rank of the diagonal and submetrizability, Comment. Math. Univ. Carolinae 47, no. 4 (2006), 585-597.

A. Bella, More on cellular extent and related cardinal functions, Boll. Un. Mat. Ital. 7, no. 3A (1989), 61-68.

R. Z. Buzyakova, Cardinalities of ccc-spaces with regular Gδ-diagonal, Topology Appl. 153, no. 11 (2006), 1696-1698.

R. Engelking, General Topology, 1977.

C. Liu, A note on paratopological groups, Comment. Math. Univ. Carolinae 47, no. 4 (2006), 633-640.

V. Mc Arthur, Gδ-diagonal and metrization theorems, Pacific J. Math. 44 (1973), 213-217.

V. V. Uspenskii, Large F -discrete spaces having the Souslin property, Comment. Math. Univ. Carolinae 25, no. 2 (1984), 257-260.

P. Zenor, On spaces with regular Gδ-diagonal, Pacific J. Math. 40 (1972), 959-963.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM


Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Submetrizability in semitopological groups
Piyu Li, Li-Hong Xie, Shou Lin
Topology and its Applications  vol: 172  first page: 21  year: 2014  
doi: 10.1016/j.topol.2014.04.017

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147